American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Dongwen Liu. Eisenstein series on loop groups. Trans. Amer. Math. Soc. 367 (2015) 2079-2135.
Abstract, references, and article information   
View Article: PDF

[2] Neven Grbac and Harald Grobner. The residual Eisenstein cohomology of $Sp_{4}$ over a totally real number field. Trans. Amer. Math. Soc. 365 (2013) 5199-5235.
Abstract, references, and article information   
View Article: PDF

[3] Neven Grbac. The residual spectrum of an inner form of $Sp_8$ supported in the minimal parabolic subgroup. Trans. Amer. Math. Soc. 361 (2009) 3977-4012. MR 2500875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Henry H. Kim. Applications of Langlands' functorial lift of odd orthogonal groups. Trans. Amer. Math. Soc. 354 (2002) 2775-2796. MR 1895203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stephen Doty. Representation Theory of Reductive Normal Algebraic Monoids. Trans. Amer. Math. Soc. 351 (1999) 2539-2551. MR 1653351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yuval Z. Flicker. On the symmetric square: applications of a trace formula . Trans. Amer. Math. Soc. 330 (1992) 125-152. MR 1041045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] George T. Gilbert. Strong multiplicity theorems for ${\rm GL}(n)$ . Trans. Amer. Math. Soc. 302 (1987) 561-576. MR 891635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. Jacquet and D. Zagier. Eisenstein series and the Selberg trace formula. II . Trans. Amer. Math. Soc. 300 (1987) 1-48. MR 871663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yuval Z. Flicker. Unitary quasilifting: applications . Trans. Amer. Math. Soc. 294 (1986) 553-565. MR 825721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yuval Z. Flicker. On twisted lifting . Trans. Amer. Math. Soc. 290 (1985) 161-178. MR 787960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1